# SDR GTIA2016082401578

- Difficulty date: August 24, 2016
- Submitted: August 27, 2016
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 24,315 hours, 11,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  F/A'S NOTIFIED CA THAT THEY SMELLED AN ODOR ON DESCENT, ASSING FL100 IN THE BACK OF CABIN LASTED APPROX. 5 MINUTES.  REMOVED AND REPLACED NR 1 AND 2 RECIRC FILTERS IAW AMM 21-21-41.  INSPECTED APU FOR SIGNS OF LEAKS OR OVERFILL.  NO FAULTS FOUND.  PERFORMED PACK BURN OUT IAW AMM 21-00-00.  NO ODOR IN CABIN NOTED.
